# SDR UALA2010051001572

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,299 hours, 12,876 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: S345N0118
- Part serial: 69
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL QTY BITE SHOWED FAULT CODES FOR CHANNEL 1&2 A4 B4 B8 A3 B3.  PROCESSOR PREVIOUSLY REPLACED. REMOVED PROCESSOR AND CHECKED FOR PUSHED PINS, NONE NOTED. NO QTY PROCESSOR AT ORD. TROUBLESHOOT IAW MM CONFIG 1 PAGE 182A. REPLACED FQIS PROCESSOR AND QTY IND, TEST PASSED.  DUE TO CHRONIC ALL MFQ INDICATORS BLANKING IN FLT REQUEST WAS MADE TO REPLACE FQIS PROCESSOR WITH A KNOWN GOOD UNIT. INSTALLED NEW FQIS PROCESSOR IAW MM. BITE CHECK IAW MM TABLE 101, CHECKS GOOD. P-36 DEFUELING VALVE C-B POPPING OUT. REPLACED DEFUELING VALVE (PN S343T003-39/ SN 464). OP CK IAW AMM. OPS CK GOOD. FOUND DEFUELING VALVE WIRE SHORTED TO SHIELD IN LT W-W. PLUG D1254 BLUE WIRE 458- 301B-20. REPAIRED IAW SWPM.
